# SDR SWAA2024101633473

- Difficulty date: September 2, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) UPPER WING PANEL SUPPORT U CHANEL AT 9-INCH O/B OF FUSELAGE; ATTACH ANGLE CRACKED AT REAR SPAR ATTACH POINT<[01] REMOVED AND REPLACED ANGLE P/N 115A5582-2 AT R/WING PANEL SUPPORT U CHANEL AND REAR SPAR ATTACH POINT IAW SRM 51-40-02-0G-0.;[02] VERIFIED ACTION 1. JOB COMPLETE.
